MAUDE Adverse Event Report: APEX HEALTHCARE MFG. INC HML400 LIFT; PATIENT LIFT

APEX HEALTHCARE MFG. INC HML400 LIFT; PATIENT LIFT
Model Number HML400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that customer called in about a lift that broke while moving a resident.There were no injuries to the resident or the staff.The resident was only 150 lbs and said that it broke at the foot part where the leg spread open when lifting the resident into the lift.Customer said that everything looked normal when putting it together in the last few days.There were no injuries to the resident or the staff.Complaint#: (b)(4) and ra #84098094 was entered into our system to have the lift returned for investigation.As of this writing, the lift has not been returned.
 
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare , its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.

Brand Name
HML400 LIFT
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW 
Manufacturer (Section G)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW  
Manufacturer Contact
mackenzie bsy
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key22974727
Report Number3009402404-2025-00043
Device Sequence Number9370288
Product Code FSA
UDI-Device Identifier00810055880003
UDI-Public00810055880003
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHML400
Device Catalogue NumberHML400
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown